Open Access Open Access  Restricted Access Subscription Access

Composition operators on weighted spaces of holomorphic functions on the upper half plane

Wolfgang Lusky

Abstract


We consider moderately growing weight functions $v$ on the upper half plane $\mathbb G$ called normal weights which include the examples $(\mathrm{Im} w)^a$, $w \in \mathbb G$, for fixed $a > 0$. In contrast to the comparable, well-studied situation of normal weights on the unit disc here there are always unbounded composition operators $C_{\varphi }$ on the weighted spaces $Hv(\mathbb G)$. We characterize those holomorphic functions $\varphi \colon \mathbb G \rightarrow \mathbb G$ where the composition operator $C_{\varphi } $ is a bounded operator $Hv(\mathbb G) \rightarrow Hv(\mathbb G)$ by a simple property which depends only on $\varphi $ but not on $v$. Moreover we show that there are no compact composition operators $C_{\varphi }$ on $Hv(\mathbb G)$.


Full Text:

PDF

References


Ardalani, M. A. and Lusky, W., Bounded operators on weighted spaces of holomorphic functions on the upper half-plane, Studia Math. 209 (2012), no. 3, 225–234. https://doi.org/10.4064/sm209-3-2

Ardalani, M. A. and Lusky, W., Weighted spaces of holomorphic functions on the upper halfplane, Math. Scand. 111 (2012), no. 2, 244–260. https://doi.org/10.7146/math.scand.a-15226

Bierstedt, K. D., Bonet, J., and Taskinen, J., Associated weights and spaces of holomorphic functions, Studia Math. 127 (1998), no. 2, 137–168.

Bonet, J., Domański, P., Lindström, M., and Taskinen, J., Composition operators between weighted Banach spaces of analytic functions, J. Austral. Math. Soc. Ser. A 64 (1998), no. 1, 101–118.

Duren, P. L., Theory of $H^p$ spaces, Pure and Applied Mathematics, Vol. 38, Academic Press, New York-London, 1970.

Harutyunyan, A. and Lusky, W., A remark on the isomorphic classification of weighted spaces of holomorphic functions on the upper half plane, Ann. Univ. Sci. Budapest. Sect. Comput. 39 (2013), 125–135.

Lusky, W., On weighted spaces of harmonic and holomorphic functions, J. London Math. Soc. (2) 51 (1995), no. 2, 309–320. https://doi.org/10.4064/sm175-1-2

Lusky, W., On the isomorphic classification of weighted spaces of holomorphic functions, Acta Univ. Carolin. Math. Phys. 41 (2000), no. 2, 51–60.

Shields, A. L. and Williams, D. L., Bonded projections, duality, and multipliers in spaces of analytic functions, Trans. Amer. Math. Soc. 162 (1971), 287–302. https://doi.org/10.2307/1995754

Shields, A. L. and Williams, D. L., Bounded projections, duality, and multipliers in spaces of harmonic functions, J. Reine Angew. Math. 299/300 (1978), 256–279.

Shields, A. L. and Williams, D. L., Bounded projections and the growth of harmonic conjugates in the unit disc, Michigan Math. J. 29 (1982), no. 1, 3–25.

Stanev, M. A., Weighted Banach spaces of holomorphic functions in the upper half plane, preprint arxiv:math/9911082 [math.FA], 1999.




DOI: http://dx.doi.org/10.7146/math.scand.a-97126

Refbacks

  • There are currently no refbacks.
This website uses cookies to allow us to see how the site is used. The cookies cannot identify you or any content at your own computer.
OK


ISSN 0025-5521 (print) ISSN 1903-1807 (online)

Hosted by the Royal Danish Library